eye twitching cause of medicine??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

alex101
New Member


Date Joined Feb 2010
Total Posts : 1
   Posted 2/16/2010 7:33 AM (GMT -7)   
i have horrible axiety and ocd and the doctor gave me. clonasepam 1mg, Prochilorperazine 10mg and clomipramine 25mg to take each day. took around 10 days and after 4 years i feel good, but i have one problem my eye twitches more in the afternoon that in the mornings, what could be the cause? thank you.

Sunshine29
Regular Member


Date Joined Jun 2009
Total Posts : 215
   Posted 2/16/2010 7:38 AM (GMT -7)   
I read that an eye twitch is from either stress, lack of sleep, or lack of potassium. I used to get that often. Try eating some bananas. I wish there was a food for sleep!
Good luck
Sunshine

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 2/16/2010 12:41 PM (GMT -7)   
alex101


Hey there, not sure I understood your post correctly. You only used the medication for 10 days 4 years ago?



If you do not mind would you clarify that for me? Thank you kindly and welcome to HealingWell.





Kitt

Bohemian
Regular Member


Date Joined Jan 2010
Total Posts : 58
   Posted 2/24/2010 6:21 PM (GMT 0)   
Hello Alex 101,

I have been on Clomipramine and Clonazepam and have not experienced eye twitching. I've never heard of the drug Prochilorperazine. I also have OCD. I Have Bipolar II as well.

My eye twitching comes when I am tired and stressed. It feels funny, yet annoying.


May all you folks be, stay, or become well.

Bohemian
Regular Member


Date Joined Jan 2010
Total Posts : 58
   Posted 2/24/2010 11:41 AM (GMT -7)   
Hello again Alex101,

I have just Googled Phenothiazine which is a class of anti-psychotic agents. I have taken Seroquel which is a class of anti-psychotics, in addition with Effexor. I have experienced eye twitching, then I got off it. Six years later I begun to take Seroquel again and Effexor, but this time I did not experience eye twitching. However, when I took Seroquel six years ago, I was drinking alcohol and taking drugs.

May all you folks be, stay, or become well.

chirpchirp
Regular Member


Date Joined Jan 2010
Total Posts : 50
   Posted 3/12/2010 8:15 PM (GMT -7)   
I'm reading a book by a doctor and he mentions that SSRI's can cause "tics", mostly in the eyes, etc. The tics or twitches are extremely common during stress. So annoying!! Sometimes I even get twitches above my eyebrows. I do have allergies, which I think irritates the eyes, ears and face, too.

isergodur
Veteran Member


Date Joined Jan 2009
Total Posts : 831
   Posted 3/13/2010 7:43 PM (GMT -7)   
well I get this eye twitching and I think it is the anxiety :)

So I just keep doing what I am doing and try not to think about it.
25 year old female from Iceland.
Diagnosed with :
Endometriosis march 2007
Anxiety disorder august 2007
CD/UC they don't know witch October 2008
Autoimmune Hepatitis in July 2009

Medication - Humira, Asacol, Cipralex and Cerazette.
Past medication Remicade, Imuran, Entocort
My wonderful dogs :) ~ www.poodle.is ~

New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, February 27, 2017 1:26 PM (GMT -7)
There are a total of 2,766,686 posts in 304,274 threads.
View Active Threads


Who's Online
This forum has 150916 registered members. Please welcome our newest member, woodymo.
731 Guest(s), 22 Registered Member(s) are currently online.  Details
Michelejc, Anna Becker, sheepguy, TimOz, Artist Mark, JReviewer, tickbite666, lymehater, KristenBee, Drez, woodymo, modooley, 1000Daisies, Girlie, Eph, Mercy&Grace, Herophilus, exqualls, SharonZ, Traveler, domril26, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer